About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 936351, 9 pages
http://dx.doi.org/10.1155/2013/936351
Research Article

Oscillations of Numerical Solutions for Nonlinear Delay Differential Equations in the Control of Erythropoiesis

School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006, China

Received 10 August 2012; Accepted 24 December 2012

Academic Editor: Vimal Singh

Copyright © 2013 Qi Wang and Jiechang Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qi Wang and Jiechang Wen, “Oscillations of Numerical Solutions for Nonlinear Delay Differential Equations in the Control of Erythropoiesis,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 936351, 9 pages, 2013. doi:10.1155/2013/936351